# SDR CALA2021030100243

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 46,178 hours, 16,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EXTERIOR EMERGENCY EXIT LIGHT INOP. RE-LAMPED LIGHT REF MM 33-51-04. OPS CK OK.
